Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Bleeding after taking the depo shot. Migraines and frequent seizures, depression and fatigue. Are these side effects?

I got the Depo shot and had alot of negative side effects. I bled pretty much everyday after I received the shot, my migraines increased, which also triggered a couple of seizures. I was severely depressed and exhausted all the time and still had cramping. I decided not to get the next shot. I was due to get the shot Dec 18th. I stopped bleeding around that time and have not gotten a period. Pregnancy tests are negative, but I m very fatigued, lightheaded and dizzy, nauseau, and migraines starting again. Could this all just be from the Depo shot?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Depo provera can be associated with breakthrough vaginal bleeding like you described. It can also potentially cause headaches , depressed mood and weakness.
These side effects can occur while on the medication.

Since you were due a shot in mid December, it would be almost 2 months since that shot was due and almost 5 months since the last one.
It is unlikely that the depo would still be contributing significantly to your symptoms.

It may be best, if possible , to visit your doctor for review.

i hope this helps
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor